Alert archive / Wisconsin / Small Craft Advisories in 2021
Small Craft Advisory 56, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Aug 11, 2021, 3:11 AM CDT. It took effect at Aug 11, 2021, 12:00 PM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Aug 11, 2021, 3:11 AM CDT (08:11 UTC)
- In effect from
- Aug 11, 2021, 12:00 PM CDT
- Expired
- Aug 11, 2021, 10:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
804 WHUS73 KGRB 110811 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 311 AM CDT Wed Aug 11 2021 LMZ541>543-111615- /O.NEW.KGRB.SC.Y.0056.210811T1700Z-210812T0300Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 311 AM CDT Wed Aug 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS EVENING... * WHAT...Southwest winds 10 to 20 kts and waves 3 to 5 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...From noon today to 10 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Kurimski
3 follow-up statements
695 WHUS73 KGRB 111501 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1001 AM CDT Wed Aug 11 2021 LMZ541>543-112315- /O.CON.KGRB.SC.Y.0056.210811T1700Z-210812T0300Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1001 AM CDT Wed Aug 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Southwest winds 10 to 20 kts and waves 3 to 5 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...From noon today to 10 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ mpc
080 WHUS73 KGRB 112016 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 316 PM CDT Wed Aug 11 2021 LMZ541>543-120300- /O.CON.KGRB.SC.Y.0056.000000T0000Z-210812T0300Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 316 PM CDT Wed Aug 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Southwest winds 10 to 15 kt with gusts up to 25 kt and waves 2 to 4 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
620 WHUS73 KGRB 120254 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 954 PM CDT Wed Aug 11 2021 LMZ541>543-120400- /O.EXP.KGRB.SC.Y.0056.000000T0000Z-210812T0300Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 954 PM CDT Wed Aug 11 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING... Waves are expected to diminish to the 2 to 4 feet range through the rest of tonight. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 11, 2:02 AM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Aug 11, 2:02 AM CDT, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 202 AM CDT Wed Aug 11 2021 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Thursday Issued at 202 AM CDT Wed Aug 11 2021 Another round of severe weather is possible today as a cold front sweeps through the western Great Lakes region later this afternoon and into the early evening. CAMs models indicate the convection across Minnesota will track over north-central Wisconsin later this morning, sweeping through central and northeast Wisconsin around midday, then across east-central Wisconsin during the afternoon hours. Ahead of the cold front, there will be significant instability as MLCAPE values soar to 3 to 4 J/g along with bulk shear values of 40 to 50 knots. The combination of instability and shear will support organized severe storms, with the potential for supercells before congealing into a QLCS. Given the fairly high wet-bulb zero heights of 10 to 12k feet, large hail is not expected to be as much of a threat as damaging winds, although it will still be possible. Tornadoes will also be possible today as storm relative helicity values will be 100 to 200 m2/s2. The highest threat for severe weather will be across central, east-central, and northeast Wisconsin with the later arrival of the storms allowing for more instability to build up by the afternoon. Along with the severe weather threat, flooding will also be a concern given the recent repeated rounds of heavy rain and precipitable water values around 2 inches. High temperatures today are expected to range from around 80 across the north, with middle to upper 80s across east-central Wisconsin. The combination of high temperatures and dew points will once again cause heat index values to soar into the middle to upper 90s across the eastern half of the area. Dry weather is then expected behind the departing cold front later tonight and into Thursday. Lows tonight are expected to fall to around 60 across the north, with middle 60s across east-central Wisconsin. Highs on Thursday will be cooler; ranging from the upper 70s across the north, with highs in the lower to middle 80s across east-central Wisconsin. .LONG TERM...Thursday Night Through Tuesday Issued at 202 AM CDT Wed Aug 11 2021 Initial mean flow to consist of an upper ridge over the western CONUS/upper trough over the Great Lakes. The flow gradually transitions by the weekend as the upper ridge weakens and shifts across the Rockies, while the upper trough heads to the northeast CONUS. By early next week, the main feature will be a pronounced upper trough that will hit the Pacific Northwest, while the upper ridge pushes into the east-central CONUS. Precipitation chances appear minimal with temperatures to slowly warm through the period. Thursday night and Friday... Any lingering showers or thunderstorms over the southeast corner of the forecast area will end Thursday evening as the cold front steadily pushes away from the area. Otherwise, skies are expected to quickly clear Thursday night as high pressure starts to build east from the northern Plains. Much cooler air mass to settle over WI will allow temperatures to fall into the middle to upper 40s north-central WI, upper 50s to around 60 degrees near Lake MI. The high pressure moves into the Midwest on Friday and bring a pleasant day to northeast WI. Look for sunny skies, low humidity and below normal temperatures as readings only reach the lower 70s north, middle to upper 70s elsewhere. Friday night and Saturday... Models take the high pressure into the western sections of the Great Lakes Friday night and into the middle of the Great Lakes on Saturday. The only issue will be wind direction as the GFS shifts the high pressure east faster, thus trying to turn the winds to the south versus keeping the winds from the west. Min temperatures Friday night to range from the middle to upper 40s north-central WI, to the upper 50s near Lake MI. Max temperatures on Saturday are expected to mainly be in the middle to upper 70s. Saturday night and Sunday... Quiet conditions to persist through the end of the weekend as the high pressure begins to pull farther to the east. Winds by Sunday will back to the southwest which should begin to tap a slightly warmer/more humid air mass. Look for max temperatures Sunday to range from the upper 70s near Lake MI, upper 70s to lower 80s inland. Sunday night through Tuesday... The new upper trough over the northwest CONUS will displace the modest upper ridge from the Rockies into the central/east-central CONUS early next week. Models do indicate a weakness in this upper ridge with hints of a very weak closed upper low drifting over the western Great Lakes. At this point, this upper low will not change the dry forecast as any forcing is negligible and surface features are absent. Temperatures for early next week to be slightly above normal for mid-August. && .AVIATION...for 06Z TAF Issuance Issued at 1134 PM CDT Tue Aug 10 2021 Overnight, the lingering low-level moisture will lead to additional ground fog development and some lowered ceilings. Fog may not be as widespread as it was Monday night. Focus then turns to the next chance of showers and thunderstorms ahead of another frontal boundary/surface trough. Heavy rain, gusty winds and hail will be possible again, mainly at the eastern TAF sites, GRB,ATW, MTW. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kurimski LONG TERM......Kallas AVIATION.......Cooley
Hazardous weather outlook, Aug 10, 3:17 PM CDT, 11 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 317 PM CDT Tue Aug 10 2021 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-112030- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 317 PM CDT Tue Aug 10 2021 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Scattered thunderstorms are expected through this evening. Some of these storms are expected to become severe with damaging wind gusts to 60 to 80 mph and large hail. The most likely area for severe weather is over central and east central WI; roughly south of a line from Marshfield to Kewaunee, through early evening. Torrential downpours are expected with any storm which can lead to urban, rural and river flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday There is a chance of thunderstorms on Wednesday, and again late Thursday afternoon into Thursday evening. The storms on Wednesday afternoon may become severe across northeast, central and east central Wisconsin. Damaging winds, torrential downpours and hail will be the main threats. Heat indices will be in the lower to middle 90s across parts of east central Wisconsin Wednesday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening, and again Wednesday afternoon. LMZ521-522-541>543-112030- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 317 PM CDT Tue Aug 10 2021 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight There is a chance of thunderstorms through this evening. Some of these storms may become severe with strong winds and torrential rain. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Thunderstorms chances continue for Wednesday afternoon and Thursday afternoon. Any storms would pose a hazard to mariners. Kieckbusch/Bersch
In the hours before
Local storm report, Aug 10, 10:03 PM CDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1003 PM CDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM HEAVY RAIN 3 SE GREEN BAY 44.48N 87.96W
08/10/2021 M1.66 INCH BROWN WI TRAINED SPOTTER
&&
KURIMSKILocal storm report, Aug 10, 10:10 PM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1010 PM CDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM FLOOD 1 WNW GREEN BAY 44.51N 88.01W
08/10/2021 BROWN WI PUBLIC
FLOODING REPORTED NEAR THE INTERSECTION OF
CROOKS STREET AND KURTZ AVENUE.
&&Local storm report, Aug 10, 10:21 PM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1021 PM CDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM FLOOD 2 S HOWARD 44.53N 88.06W
08/10/2021 BROWN WI LAW ENFORCEMENT
ENTIRE INTERSECTION OF MILITARY AND SHAWANO
IS FLOODED. ROADS WERE BEING BARRICADED.
&&Local storm report, Aug 10, 10:34 PM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
1034 PM CDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND GST OSHKOSH 44.01N 88.55W
08/10/2021 M47 MPH WINNEBAGO WI ASOS
0557 PM FUNNEL CLOUD 3 SW NICHOLS 44.53N 88.50W
08/10/2021 OUTAGAMIE WI FIRE DEPT/RESCUE
0602 PM TORNADO 2 SW NICHOLS 44.54N 88.49W
08/10/2021 OUTAGAMIE WI LAW ENFORCEMENT
CORRECTS PREVIOUS TORNADO REPORT FROM 2 SW
NICHOLS. TORNADO MAY HAVE TOUCHED DOWN
EARLIER PENDING STORM DAMAGE SURVEY RESULTS.
0618 PM FUNNEL CLOUD 2 N BLACK CREEK 44.49N 88.44W
08/10/2021 OUTAGAMIE WI LAW ENFORCEMENT
CORRECTS TIME FOR PREVIOUS REPORT.
0746 PM TSTM WND DMG KIEL 43.91N 88.03W
08/10/2021 MANITOWOC WI EMERGENCY MNGR
TREES DOWN AND TREES ON POWER LINES
THROUGHOUT THE CITY.
0750 PM TSTM WND DMG 1 ESE WHITELAW 44.14N 87.81W
08/10/2021 MANITOWOC WI TRAINED SPOTTER
MULTIPLE 6-INCH TREE BRANCHES DOWN.
0802 PM TSTM WND GST MANITOWOC 44.08N 87.66W
08/10/2021 M39 MPH MANITOWOC WI AWOS
0813 PM TSTM WND DMG MANITOWOC 44.08N 87.66W
08/10/2021 MANITOWOC WI EMERGENCY MNGR
FEW TREES DOWN ON POWER LINES.
0641 PM HAIL 4 WSW GREEN BAY 44.48N 88.07W
08/10/2021 E0.50 INCH BROWN WI PUBLIC
REPORTED VIA SOCIAL MEDIA.
0649 PM TSTM WND DMG 1 SE GREEN BAY 44.50N 87.99W
08/10/2021 BROWN WI PUBLIC
TREES DOWN ON THE EAST SIDE OF GREEN BAY.
TIME ESTIMATED BY RADAR. REPORT VIA SOCIAL
MEDIA.
0651 PM TSTM WND DMG 3 S GREEN BAY 44.47N 88.00W
08/10/2021 BROWN WI LAW ENFORCEMENT
MULTIPLE TREES DOWN IN ALLOUEZ AND BELLEVUE.
THE TIME OF THIS REPORT IS AN ESTIMATE BASED
ON RADAR.
0651 PM TSTM WND DMG 3 E GREEN BAY 44.51N 87.94W
08/10/2021 BROWN WI PUBLIC
REPORT OF A TREE FALLING ON A HOUSE. REPORT
VIA SOCIAL MEDIA. TIME ESTIMATED BY RADAR.
0712 PM FLOOD 2 NNE ASHWAUBENON 44.49N 88.06W
08/10/2021 BROWN WI NWS EMPLOYEE
UP TO 4 INCHES OF WATER FLOWING DOWN ONEIDA
STREET. INTERMITTENTLY FROM PILGRIM WAY TO
NEAR LAMBEAU FIELD.
0800 PM FLOOD BELLEVUE 44.43N 87.91W
08/10/2021 BROWN WI TRAINED SPOTTER
STREET FLOODING REPORTED AT TUNIS RD AND
HELSINKI RD, HELSINKI RD AND OSLO DR, AND
SERVANT WAY.
0929 PM FLOOD 2 S HOWARD 44.53N 88.06W
08/10/2021 BROWN WI LAW ENFORCEMENT
ENTIRE INTERSECTION OF MILITARY AND SHAWANO
IS FLOODED. ROADS WERE BEING BARRICADED.
0936 PM FLOOD 2 S HOWARD 44.53N 88.06W
08/10/2021 BROWN WI LAW ENFORCEMENT
FLOODING REPORTED NEAR THE INTERSECTION OF
SHAWANO AND MILITARY AVENUE.
0936 PM FLOOD 1 NNW BELLEVUE 44.45N 87.92W
08/10/2021 BROWN WI LAW ENFORCEMENT
FLOODING REPORTED AS STORM DRAINS WERE
BACKING UP IN THE AREA. NEAR ANTARES ROAD.
0938 PM FLOOD 2 NNW BELLEVUE 44.45N 87.93W
08/10/2021 BROWN WI LAW ENFORCEMENT
FLOODING REPORTED NEAR THE INTERSECTION OF
EVENING STAR DRIVE AND ONTARIO ROAD.
&&
KURIMSKILocal storm report, Aug 10, 10:50 PM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
1050 PM CDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND GST OSHKOSH 44.01N 88.55W
08/10/2021 M47 MPH WINNEBAGO WI ASOS
0557 PM FUNNEL CLOUD 3 SW NICHOLS 44.53N 88.50W
08/10/2021 OUTAGAMIE WI FIRE DEPT/RESCUE
0602 PM TORNADO 2 SW NICHOLS 44.54N 88.49W
08/10/2021 OUTAGAMIE WI LAW ENFORCEMENT
CORRECTS PREVIOUS TORNADO REPORT FROM 2 SW
NICHOLS. TORNADO MAY HAVE TOUCHED DOWN
EARLIER PENDING STORM DAMAGE SURVEY RESULTS.
0618 PM FUNNEL CLOUD 2 N BLACK CREEK 44.49N 88.44W
08/10/2021 OUTAGAMIE WI LAW ENFORCEMENT
CORRECTS TIME FOR PREVIOUS REPORT.
0746 PM TSTM WND DMG KIEL 43.91N 88.03W
08/10/2021 MANITOWOC WI EMERGENCY MNGR
TREES DOWN AND TREES ON POWER LINES
THROUGHOUT THE CITY.
0750 PM TSTM WND DMG 1 ESE WHITELAW 44.14N 87.81W
08/10/2021 MANITOWOC WI TRAINED SPOTTER
MULTIPLE 6-INCH TREE BRANCHES DOWN.
0802 PM TSTM WND GST MANITOWOC 44.08N 87.66W
08/10/2021 M39 MPH MANITOWOC WI AWOS
0813 PM TSTM WND DMG MANITOWOC 44.08N 87.66W
08/10/2021 MANITOWOC WI EMERGENCY MNGR
FEW TREES DOWN ON POWER LINES.
0641 PM HAIL 4 WSW GREEN BAY 44.48N 88.07W
08/10/2021 E0.50 INCH BROWN WI PUBLIC
REPORTED VIA SOCIAL MEDIA.
0649 PM TSTM WND DMG 1 SE GREEN BAY 44.50N 87.99W
08/10/2021 BROWN WI PUBLIC
TREES DOWN ON THE EAST SIDE OF GREEN BAY.
TIME ESTIMATED BY RADAR. REPORT VIA SOCIAL
MEDIA.
0651 PM TSTM WND DMG 3 E GREEN BAY 44.51N 87.94W
08/10/2021 BROWN WI PUBLIC
REPORT OF A TREE FALLING ON A HOUSE. REPORT
VIA SOCIAL MEDIA. TIME ESTIMATED BY RADAR.
0651 PM TSTM WND DMG 3 S GREEN BAY 44.47N 88.00W
08/10/2021 BROWN WI LAW ENFORCEMENT
MULTIPLE TREES DOWN IN ALLOUEZ AND BELLEVUE.
THE TIME OF THIS REPORT IS AN ESTIMATE BASED
ON RADAR.
0712 PM FLOOD 2 NNE ASHWAUBENON 44.49N 88.06W
08/10/2021 BROWN WI NWS EMPLOYEE
UP TO 4 INCHES OF WATER FLOWING DOWN ONEIDA
STREET. INTERMITTENTLY FROM PILGRIM WAY TO
NEAR LAMBEAU FIELD.
0723 PM FLOOD 1 WNW GREEN BAY 44.51N 88.01W
08/10/2021 BROWN WI PUBLIC
FLOODING REPORTED NEAR THE INTERSECTION OF
CROOKS STREET AND KURTZ AVENUE.
0800 PM FLOOD BELLEVUE 44.43N 87.91W
08/10/2021 BROWN WI TRAINED SPOTTER
STREET FLOODING REPORTED AT TUNIS RD AND
HELSINKI RD, HELSINKI RD AND OSLO DR, AND
SERVANT WAY.
0929 PM FLOOD 2 S HOWARD 44.53N 88.06W
08/10/2021 BROWN WI LAW ENFORCEMENT
ENTIRE INTERSECTION OF MILITARY AND SHAWANO
IS FLOODED. ROADS WERE BEING BARRICADED.
0936 PM FLOOD 1 NNW BELLEVUE 44.45N 87.92W
08/10/2021 BROWN WI LAW ENFORCEMENT
FLOODING REPORTED AS STORM DRAINS WERE
BACKING UP IN THE AREA. NEAR ANTARES ROAD.
0936 PM FLOOD 2 S HOWARD 44.53N 88.06W
08/10/2021 BROWN WI LAW ENFORCEMENT
FLOODING REPORTED NEAR THE INTERSECTION OF
SHAWANO AND MILITARY AVENUE.
0938 PM FLOOD 2 NNW BELLEVUE 44.45N 87.93W
08/10/2021 BROWN WI LAW ENFORCEMENT
FLOODING REPORTED NEAR THE INTERSECTION OF
EVENING STAR DRIVE AND ONTARIO ROAD.
&&
KURIMSKILocal storm report, Aug 10, 10:54 PM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
1054 PM CDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM FUNNEL CLOUD 3 SW NICHOLS 44.53N 88.50W
08/10/2021 OUTAGAMIE WI FIRE DEPT/RESCUE
0602 PM TORNADO 2 SW NICHOLS 44.54N 88.49W
08/10/2021 OUTAGAMIE WI LAW ENFORCEMENT
CORRECTS PREVIOUS TORNADO REPORT FROM 2 SW
NICHOLS. TORNADO MAY HAVE TOUCHED DOWN
EARLIER PENDING STORM DAMAGE SURVEY RESULTS.
0618 PM FUNNEL CLOUD 2 N BLACK CREEK 44.49N 88.44W
08/10/2021 OUTAGAMIE WI LAW ENFORCEMENT
CORRECTS TIME FOR PREVIOUS REPORT.
0641 PM HAIL 4 WSW GREEN BAY 44.48N 88.07W
08/10/2021 E0.50 INCH BROWN WI PUBLIC
REPORTED VIA SOCIAL MEDIA.
0649 PM TSTM WND DMG 1 SE GREEN BAY 44.50N 87.99W
08/10/2021 BROWN WI PUBLIC
TREES DOWN ON THE EAST SIDE OF GREEN BAY.
TIME ESTIMATED BY RADAR. REPORT VIA SOCIAL
MEDIA.
0651 PM TSTM WND DMG 3 S GREEN BAY 44.47N 88.00W
08/10/2021 BROWN WI LAW ENFORCEMENT
MULTIPLE TREES DOWN IN ALLOUEZ AND BELLEVUE.
THE TIME OF THIS REPORT IS AN ESTIMATE BASED
ON RADAR.
0651 PM TSTM WND DMG 3 E GREEN BAY 44.51N 87.94W
08/10/2021 BROWN WI PUBLIC
REPORT OF A TREE FALLING ON A HOUSE. REPORT
VIA SOCIAL MEDIA. TIME ESTIMATED BY RADAR.
0705 PM TSTM WND GST OSHKOSH 44.01N 88.55W
08/10/2021 M47 MPH WINNEBAGO WI ASOS
0712 PM FLOOD 2 NNE ASHWAUBENON 44.49N 88.06W
08/10/2021 BROWN WI NWS EMPLOYEE
UP TO 4 INCHES OF WATER FLOWING DOWN ONEIDA
STREET. INTERMITTENTLY FROM PILGRIM WAY TO
NEAR LAMBEAU FIELD.
0723 PM FLOOD 1 WNW GREEN BAY 44.51N 88.01W
08/10/2021 BROWN WI PUBLIC
FLOODING REPORTED NEAR THE INTERSECTION OF
CROOKS STREET AND KURTZ AVENUE.
0746 PM TSTM WND DMG KIEL 43.91N 88.03W
08/10/2021 MANITOWOC WI EMERGENCY MNGR
TREES DOWN AND TREES ON POWER LINES
THROUGHOUT THE CITY.
0750 PM TSTM WND DMG 1 ESE WHITELAW 44.14N 87.81W
08/10/2021 MANITOWOC WI TRAINED SPOTTER
MULTIPLE 6-INCH TREE BRANCHES DOWN.
0800 PM FLOOD BELLEVUE 44.43N 87.91W
08/10/2021 BROWN WI TRAINED SPOTTER
STREET FLOODING REPORTED AT TUNIS RD AND
HELSINKI RD, HELSINKI RD AND OSLO DR, AND
SERVANT WAY.
0802 PM TSTM WND GST MANITOWOC 44.08N 87.66W
08/10/2021 M39 MPH MANITOWOC WI AWOS
0813 PM TSTM WND DMG MANITOWOC 44.08N 87.66W
08/10/2021 MANITOWOC WI EMERGENCY MNGR
FEW TREES DOWN ON POWER LINES.
0929 PM FLOOD 2 S HOWARD 44.53N 88.06W
08/10/2021 BROWN WI LAW ENFORCEMENT
ENTIRE INTERSECTION OF MILITARY AND SHAWANO
IS FLOODED. ROADS WERE BEING BARRICADED.
0936 PM FLOOD 2 S HOWARD 44.53N 88.06W
08/10/2021 BROWN WI LAW ENFORCEMENT
FLOODING REPORTED NEAR THE INTERSECTION OF
SHAWANO AND MILITARY AVENUE.
0936 PM FLOOD 1 NNW BELLEVUE 44.45N 87.92W
08/10/2021 BROWN WI LAW ENFORCEMENT
FLOODING REPORTED AS STORM DRAINS WERE
BACKING UP IN THE AREA. NEAR ANTARES ROAD.
0938 PM FLOOD 2 NNW BELLEVUE 44.45N 87.93W
08/10/2021 BROWN WI LAW ENFORCEMENT
FLOODING REPORTED NEAR THE INTERSECTION OF
EVENING STAR DRIVE AND ONTARIO ROAD.
&&
KURIMSKIThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 7:00 PM CDT | Special Marine Warning | GRB | 60 min | |
| Aug 10, 7:06 PM CDT | Special Marine Warning | GRB | 54 min | |
| Aug 10, 7:11 PM CDT | Flash Flood Warning | GRB | Brown | 3 hr |
| Aug 10, 7:20 PM CDT | Special Weather Statement | GRB | Calumet, Manitowoc | 55 min |
| Aug 10, 7:30 PM CDT | Special Weather Statement | GRB | Door, Marinette | 60 min |
| Aug 10, 7:49 PM CDT | Special Marine Warning | GRB | 86 min | |
| Aug 10, 7:52 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Kewaunee, Manitowoc | 38 min |
| Aug 10, 7:54 PM CDT | Tornado Warning | GRB | Marinette | 25 min |
| Aug 10, 10:05 PM CDT | Areal Flood Advisory | GRB | Brown | 70 min |
| Aug 11, 11:25 AM CDT | Special Weather Statement | GRB | Oneida | 65 min |
| Aug 11, 11:54 AM CDT | Special Weather Statement | GRB | Lincoln, Marathon, Portage, Wood | 51 min |
| Aug 11, 12:18 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 42 min |
| Aug 11, 12:30 PM CDT | Special Weather Statement | GRB | Marathon | 45 min |
| Aug 11, 12:38 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 52 min |
| Aug 11, 12:42 PM CDT | Special Weather Statement | GRB | Florence, Forest | 33 min |
| Aug 11, 12:53 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette | 37 min |
| Aug 11, 12:57 PM CDT | Tornado Warning | GRB | Langlade, Lincoln, Marathon | 33 min |
| Aug 11, 1:04 PM CDT | Tornado Warning | GRB | Marathon | 41 min |
| Aug 11, 1:14 PM CDT | Special Weather Statement | GRB | Shawano | 46 min |
| Aug 11, 1:20 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon, Menominee, Shawano | 40 min |
| Aug 11, 1:24 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Menominee, Portage, Shawano, Waupaca | 51 min |
| Aug 11, 1:31 PM CDT | Severe Thunderstorm Warning | GRB | Oconto, Shawano, Waupaca | 44 min |
| Aug 11, 1:40 PM CDT | Tornado Warning | GRB | Marathon | 20 min |
| Aug 11, 1:54 PM CDT | Areal Flood Advisory | GRB | Marathon, Menominee, Shawano | 3 hr |
| Aug 11, 1:54 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 51 min |
| Aug 11, 2:07 PM CDT | Tornado Warning | GRB | Brown, Oconto, Shawano | 23 min |
| Aug 11, 2:09 PM CDT | Tornado Warning | GRB | Marathon | 51 min |
| Aug 11, 2:16 PM CDT | Flash Flood Warning | GRB | Marathon | 5 hr |
| Aug 11, 2:25 PM CDT | Special Marine Warning | GRB | 65 min | |
| Aug 11, 2:27 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Oconto | 35 min |
| Aug 11, 2:37 PM CDT | Areal Flood Advisory | GRB | Marinette, Oconto | 2 hr |
| Aug 11, 2:46 PM CDT | Special Marine Warning | GRB | 59 min | |
| Aug 11, 2:47 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 43 min |
| Aug 11, 2:47 PM CDT | Tornado Warning | GRB | Marathon | 43 min |
| Aug 11, 2:51 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Door, Kewaunee | 39 min |
| Aug 11, 2:55 PM CDT | Areal Flood Advisory | GRB | Door | 2 hr |
| Aug 11, 2:58 PM CDT | Special Weather Statement | GRB | Waupaca | 47 min |
| Aug 11, 3:07 PM CDT | Flash Flood Warning | GRB | Marathon | 4 hr |
| Aug 11, 3:08 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Shawano, Waupaca | 38 min |
| Aug 11, 3:11 PM CDT | Special Marine Warning | GRB | 64 min | |
| Aug 11, 3:29 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 18 min |
| Aug 11, 3:30 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Door, Kewaunee, Oconto, Outagamie, Shawano | 60 min |
| Aug 11, 3:33 PM CDT | Special Marine Warning | GRB | 57 min | |
| Aug 11, 3:51 PM CDT | Special Weather Statement | GRB | Outagamie, Winnebago | 39 min |
| Aug 11, 4:05 PM CDT | Special Marine Warning | GRB | 55 min |
Nearby
Small Craft Advisories in Wisconsin, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.